# SDR SWAA2020030642192

- Difficulty date: February 18, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER         PERFORMED PERMANENT REPAIR LOC INSPAR RIB STAB STA 120.30 AT 19" FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09 REPAIR #4
